MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR VAMP VENOUS/ARTERIAL BLOOD MANAGEMENT PROTECTION SYSTEM; CATHETER, CONTINUOUS FLUSH

EDWARDS LIFESCIENCES DR VAMP VENOUS/ARTERIAL BLOOD MANAGEMENT PROTECTION SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number PXVMP184
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pressure monitoring set was received by our product evaluation laboratory for a full examination.Report of pressure tubing issue near vamp reservoir was confirmed.As received pressure tubing was found completely detached from vamp reservoir stopcock bond joint rather than broken.Indications of what appeared to be bonding material were evident on tubing bond surface area.Tubing od was measure to be within specification near the point of detachment.As received, tip section of iv spike was completely broken off.Cross surface of spike at the site of damage was rough and uneven.Broken part of the tip was not returned.No other visible damage was observed from the kit.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.A definitive root cause could not be identified.Potential contributors to the issue of tubing detached could be related to solvent bonding process or other factors such as stress applied.There are manufacturing process controls designed to prevent bonding-related issues.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, during use in patient, in this pressure monitoring set with vamp, the pressure tubing broke near the vamp reservoir.There was no patient injury.As per product evaluation, the pressure tubing was found completely detached from the vamp reservoir stopcock bond joint.

Brand Name
VAMP VENOUS/ARTERIAL BLOOD MANAGEMENT PROTECTION SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
DR 
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
DR  
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key24615197
Report Number2015691-2026-13259
Device Sequence Number13219912
Product Code KRA
UDI-Device Identifier07460691955103
UDI-Public(01)07460691955103(17)270616(11)250616(10)66769494
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K173586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXVMP184
Device Lot Number66769494
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2026
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown